# SDR GLBA20090212B

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 35,150 hours, 38,128 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: 3854321
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O PTT FUNCTION FAILED SHORTLY AFTER T/O HOT MIC INTERMITTENT ALSO.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS PUSH TO TALK SWITCH I.A.W. EMB-120 MM 23-15-00. OPERATIONAL TEST WAS GOOD.
